MathSciNet Relay Station
MathSciNet bibliographic data
MR1459121 06B05 (17A99)
Fernández López, Antonio; García Rus, Eulalia Algebraic lattices and nonassociative structures. Proc. Amer. Math. Soc. 126 (1998), no. 11, 3211–3221.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement